Skip to Main content Skip to Navigation
Journal articles

Exact stationary response of multi-dimensional nonlinear Hamiltonian dynamical systems under parametric and stochastic excitations

Abstract : The purpose of this paper is to study the exact steady-state probability density function of the asymptotic stationary solution of a large class of multi-dimensional nonlinear Hamiltonian dissipative dynamical systems under parametric and external random excitations, using the Fokker-planck equation method.
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00770314
Contributor : Christian Soize <>
Submitted on : Wednesday, April 3, 2013 - 3:40:58 PM
Last modification on : Tuesday, September 8, 2020 - 6:28:05 PM
Long-term archiving on: : Thursday, July 4, 2013 - 4:04:33 AM

File

publi-1991-JSV-149_1_1-24-soiz...
Files produced by the author(s)

Identifiers

Collections

Citation

Christian Soize. Exact stationary response of multi-dimensional nonlinear Hamiltonian dynamical systems under parametric and stochastic excitations. Journal of Sound and Vibration, Elsevier, 1991, 149 (11), pp.1-24. ⟨10.1016/0022-460X(91)90908-3⟩. ⟨hal-00770314⟩

Share

Metrics

Record views

396

Files downloads

229